# SDR CX7A194J0456

- Difficulty date: October 31, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N317CE
- Make and model: Saab 340B
- Aircraft serial: 340B352
- Aircraft time: 22,721 hours, 25,300 cycles
- Engine: Ge CT79B
- Engine time: 23,820 hours, 26,462 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249052
- Part serial: 931016
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE TRQ FLUCTUATED 5-10 PERCENT ON CLIMB OUT OF KDAY.  F/O REPORTED NOTICEABLE YAW DURING TRQ FLUCTUATIONS.  RAN ERRATIC ENGINE CHECKLIST. LOCKED OUT TRQ MOTOR.  PROBLEM DISAPPEARED.   APPROX. 8000 FT IN DESCENT PROBLEM REOCCURRED, CREW RAN CHECKLIST AGAIN AND SHUT ENGINE DOWN.
